# SDR ASAA2018072325490

- Difficulty date: July 17, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,467 hours, 3,176 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Dirty
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE APPEARED ON NR 1 ENGINE 77-10851, THE BOTTOM RIGHT EGT SIGNAL (T495S2) IS OUT OF RANGE, ECONOMIC MUST BE CORRECTED IN 500 HRS. GROUNDED - YES. PERFORMED FIM 77-05 TASK 801 AND FIM 73-00 TASK 801. FOUND FAULT CODE 77-10851 NR 1 ENGINE RIGHT BOTTOM EGT SIGNAL OUT OF RANGE. ACCOMPLISHED EGT INDICATION CLEANING REF AMM 77-21-00. ACCOMPLISHED RESISTANCE CHECKS OF EGT SYSTEM NO DEFECTS NOTED REF AMM 77-21-01. PERFORMED FIM 71-06 TASK 805. AFTER CLEANING OF EGT SENSORS ACCOMPLISHED AMM 71-00-00 POWER ASSURANCE CHECK. ENGINE PARAMETERS WITHIN LIMITS.
